# SDR FDEA201709262729

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 78,914 hours, 18,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WING ACCESS PANEL DOOR CUT OUT AT XORS 683 HAS 1 EA DAMAGE ATTACH HOLE AT 6 OCLOCK POSITION AFT REPAIR DOUBLER REF SRM 57-10-00 FIG 69A SHEET 2
